Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Raleigh, NC

June 3, 2021Anson County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jun 3, 2021, 1:23 PM EDT for Anson County, North Carolina. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2021, 1:23 PM EDT (17:23 UTC)
Expired
Jun 3, 2021, 2:15 PM EDT
In force
52 min
Issued by
NWS Raleigh, NC

County Anson County, NC

The radar

The Columbia radar (KCAE), 158 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

902 
WWUS82 KRAH 031723
SPSRAH

Special Weather Statement
National Weather Service Raleigh NC
123 PM EDT Thu Jun 3 2021
 
NCZ073-074-083-084-031815-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
123 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT ANSON...SOUTHWESTERN
MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN STANLY COUNTIES
UNTIL 215 PM EDT...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sturdivants, or 8 miles west of Wadesboro, moving
northeast at 25 mph.

Wind gusts up to 45 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wadesboro, Ansonville, Polkton, Norwood, Mount Gilead, Ellerbe,
Lilesville, Morven, Peachland and Norman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as 
45 mph are capable of knocking down tree limbs and blowing around 
trash cans, potted plants, lawn furniture and other light outdoor 
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3520 8028 3535 7994 3514 7968 3481 8005
      3482 8032
TIME...MOT...LOC 1722Z 232DEG 20KT 3498 8022 

$$

CA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jun 3, 9:55 AM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jun 3, 9:55 AM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
955 AM EDT Thu Jun 3 2021

.SYNOPSIS...
A very moist air flow will continue across North Carolina through
Friday, ahead of an approaching cold front and upper trough. The
front and upper trough will shift east to the coast late Friday
before weakening and dissipating. Upper level high pressure will
develop across the region early next week, resulting in above normal
temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 955 AM Thursday...

Forecast is in good shape, and just a few tweaks were needed this
morning. Still looking like a multi-hazard day, with the potential
for flooding along with damaging winds and marginally severe hail.
After the rains of yesterday through mid morning, most areas along
and E of I-95 saw 1-5" of rain in the last 24 hrs, with spots of
street flooding and high water on smaller creeks reported. Any
additional rainfall is apt to run off quickly, and the ongoing flash
flood watch remains valid. With MLCAPE already at 1000-1500 J/kg and
no cap with a very damp column, the showers and isolated storms will
have little to no impediment to development. Effective deep layer
shear is marginal at just 20-25 kts this morning, but will be
improving slowly today with the approach of the mid level trough
from the WNW, producing a risk of a few strong to severe storms esp
as the larger scale forcing for ascent strengthens later today. The
deep moisture plume into the area will persist, esp over the E half
of NC, and this is illustrated well by the MIMIC-TPW2 imagery
showing a swath of 1.75-2.0" PW streaming into E NC from the Bahamas
and E FL, with an area of 2.0-2.25" PW just off CHS/SAV which is
poised to stream northward over our E sections through today. We're
already seeing a rapid increase and expansion of convection upstream
over SE SC. Will maintain high pops, highest E with highs in the
upper 70s to lower 80s. -GIH

Earlier discussion from 345 AM: Latest surface analysis shows a warm
front lifting north across VA and WV with a moist southerly flow
across the Carolinas. Surface dew points currently range in the
upper 60s to lower 70s. SPC mesoanalysis shows PW values ranging
from 1.5 inches across the western Piedmont to around 1.9 inches
across the Coastal Plain. An upper trough across the western Great
Lakes extending into the Missouri Valley this morning will slowly
shift east, reaching the western slopes of the southern Appalachians
by Friday morning.

The air mass across central NC will remain moist with PW values
actually increasing to around 2 inches this afternoon and
evening and with greatest values shifting west slightly. In
addition, the air mass will remain weakly to moderately unstable
through tonight with MLCAPE values averaging between 500 and
1000 J/Kg. The greatest instability and moisture will be
focused on our eastern locations in the Coastal Plain. With
multiple disturbances moving across central NC in the moist
southwesterly flow ahead of the trough, numerous to widespread
showers and storms are expected. The greatest storm coverage and
intensity will be across the eastern Piedmont, Sandhills and
Coastal Plain during the afternoon and early evening.

Given good storm coverage yesterday with 1 to 2 inches of rain
observed in several locations in the eastern Piedmont and
Sandhills and another 1 to 3 inches of rain expected today and
tonight, have coordinated with neighboring offices and opted to
issue a Flash Flood Watch for locations near and east of US
route 1 from noon through 6am Friday. Many high res convection
allowing models note the potential for localized amounts of 2 to
5 inches of rain in these areas which supports the threat for
flash flooding. WPC has outlined eastern parts of central NC
with a slight risk of excessive rain.

In addition, SPC has outlined all of central NC in a marginal
risk of severe thunderstorms. With weak to moderate instability
and a strengthening southwesterly flow aloft resulting in
effective 0-6km shear of 30 to 40kts, a limited severe weather
threat will be present through the evening, mainly from
damaging winds. With some suggestion of locally backed
southeast surface winds and low LCLs across the east, a limited
tornado threat is also present.

Expect lots of clouds today with temperatures slowly climbing
into the upper 70s to around 80 before areas of showers and
storms knock temperatures back. Muggy lows in the upper 60s are
expected tonight. -Blaes
&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 405 AM Thursday...

The upper trough axis will push slowly east on Friday and Friday
night with a lead short wave axis pushing across central NC on
Friday afternoon. The deep moisture will shift east during the day
and by late afternoon PW values will drop off into the 1.0 to 1.25
inch range across the western Piedmont with PW values of 1.5 inches
across the Coastal Plain. Despite the drying, there will be
sufficient low level moisture for MLCAPE values to reach the 1000 to
2000 J/KG range during the afternoon. High res guidance shows a
signal for a line of showers and storms to move across central NC
during the afternoon and evening along with a rogue shower or storm
storm during the morning or outside of the line. Despite an
increasingly westerly flow aloft, a southwesterly low level flow in
a region of steep low level lapse rates combined with 25 to 35kts of
mid level flow will result in the some storm organization with 0-6km
shear values of 20 to 40 kts. SPC has outlined most central NC to
the coast in a marginal risk for severe storms. The majority of the
convection should dissipate by midnight although the presence of the
upper trough could support an isolated overnight shower or storm.
Highs on Friday will range in the lower to mid 80s with lows in the
lower to mid 60s. -Blaes
&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 330 AM Thursday...

In the upper-levels, the trough will continue to exit east into the
Atlantic Saturday, then a ridge will build north from the Southeast
into the OH Valley on Sunday. By late Monday, the ridge will build
east into the Mid-Atlantic, and then slightly west again by the
middle of next week, centering across the TN Valley/Carolinas. At
the surface, a Bermuda high will remain anchored to our east
throughout the period, with a Piedmont trough developing across the
region most days.

Precipitable water values will lower slightly behind the cold front
this weekend, then increase again early to mid next week to between
1.50-1.75". With high pressure building aloft and a slightly drier
atmosphere, this weekend will likely be the driest in the long term,
with only isolated showers and thunderstorms expected for the
southern half of the region. Surface dewpoints will increase next
week to near 70 degrees, and with increasing moisture and sufficient
daytime heating, afternoon scattered thunderstorms will develop once
heating is strong enough to overcome any capping aloft. Highs will
be mostly in the mid-80s to near 90, with lows in the mid to upper
60s.
&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
As of 645 AM Thursday...

Widespread IFR conditions in low stratus and scattered showers and
isolated thunderstorms persist across central NC early this morning.
While the coverage of showers/storms will decrease for a short time
just after daybreak and sub-VFR conditions will improve a bit,
multiple rounds of showers and storms with adverse aviation
conditions are expected late this morning and especially this
afternoon and evening. A southwesterly wind at around 10kts is
expected for most of the day with occassional gusts of 16kts with
winds relaxing a bit tonight. Convective coverage will decrease
after the evening but fairly widespread MVFR to IFR CIGS in stratus
are expected overnight.

Looking beyond 12Z Friday, lingering sub-VFR conditions with early-
morning fog/low stratus on Friday will improve with another round of
scattered showers/storms Friday afternoon and evening ahead of a
cold front. Conditions will improve on Saturday with a lingering
shower/storm possible across the southeast near FAY with generally
fair weather on Sunday. A chance of an afternoon or evening shower
or thunderstorm returns for early next week. -Blaes

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from noon EDT today through late tonight for
NCZ009>011-026>028-041>043-077-078-085-086-088-089.

&&

SYNOPSIS...Blaes/GIH
NEAR TERM...Hartfield/Blaes
SHORT TERM...Blaes
LONG TERM...JT
AVIATION...Blaes
Hazardous weather outlook, Jun 3, 4:24 AM EDT, 8 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
424 AM EDT Thu Jun 3 2021

NCZ009>011-026>028-041>043-077-078-085-086-088-089-040830-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
424 AM EDT Thu Jun 3 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE
TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the threat of flash flooding, there is a marginal
risk of severe thunderstorms with the primary risk from damaging
downburst winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An approaching cold front will trigger scattered thunderstorms on
Friday afternoon and evening. Some of these storms may be strong to
severe with a primary threat of damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ007-008-021>025-038>040-073>076-083-084-040830-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
424 AM EDT Thu Jun 3 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Widespread showers and thunderstorms are expected today and tonight.
The showers and storms will be capable of producing locally heavy
rain and could result in some localized flooding. There is also a
marginal risk of strong to severe thunderstorms with a primary threat
of damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

An approaching cold front will trigger scattered thunderstorms on
Friday afternoon and evening. Some of these storms may be strong to
severe with a primary threat of damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 3, 12:29 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1229 PM EDT Thu Jun 3 2021

NCZ009-010-026-031715-
Franklin NC-Vance NC-Warren NC-
1229 PM EDT Thu Jun 3 2021

...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT SOUTHERN
VANCE...SOUTHWESTERN WARREN AND NORTHERN FRANKLIN COUNTIES UNTIL 115
PM EDT...

At 1228 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms near Louisburg, moving northeast at 25 mph.

Wind gusts up to 45 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Louisburg, Kittrell, Centerville, Afton, Ingleside and Gillburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3624 7798 3619 7802 3607 7841 3617 7850
      3618 7851 3619 7850 3641 7820
TIME...MOT...LOC 1628Z 242DEG 22KT 3615 7836

CA
Special weather statement, Jun 3, 12:50 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1250 PM EDT Thu Jun 3 2021

NCZ042-078-089-031730-
Johnston NC-Sampson NC-Wayne NC-
1250 PM EDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...NORTHERN
SAMPSON AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 130 PM EDT...

At 1248 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from Goldsboro to 11 miles south
of Godwin. Movement was northeast at 30 mph.

Wind gusts up to 45 mph will be possible with these storms.

Heavy rain and minor flooding will also be possible with these
storms.

Locations impacted include...
Goldsboro, Mount Olive, Fremont, Walnut Creek, Princeton, Pikeville,
Newton Grove, Salemburg, Eureka and Autryville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

&&

LAT...LON 3508 7866 3538 7850 3559 7796 3558 7782
      3543 7783 3541 7782 3530 7786 3518 7811
      3519 7816 3516 7816 3507 7835 3498 7863
TIME...MOT...LOC 1648Z 213DEG 26KT 3537 7798 3506 7863

CA
Special weather statement, Jun 3, 1:01 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Raleigh NC
101 PM EDT Thu Jun 3 2021

NCZ011-027-028-031730-
Edgecombe NC-Nash NC-Halifax NC-
101 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NASH...NORTHWESTERN
EDGECOMBE AND CENTRAL HALIFAX COUNTIES UNTIL 130 PM EDT...

At 101 PM EDT, Doppler radar was tracking a strong thunderstorm near
Halifax, moving northeast at 35 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Rocky Mount, Halifax, Dortches, Enfield, Weldon, Whitakers,
Battleboro, South Weldon and Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3642 7759 3642 7756 3640 7754 3637 7755
      3635 7758 3634 7759 3630 7755 3630 7754
      3632 7744 3629 7741 3626 7741 3625 7739
      3591 7774 3599 7790 3626 7776 3644 7760
TIME...MOT...LOC 1701Z 230DEG 30KT 3623 7760

CA
Special weather statement, Jun 3, 1:08 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
108 PM EDT Thu Jun 3 2021

NCZ010-011-026-027-031800-
Nash NC-Franklin NC-Warren NC-Halifax NC-
108 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN...NORTHWESTERN
NASH...NORTHWESTERN HALIFAX AND NORTHEASTERN FRANKLIN COUNTIES UNTIL
200 PM EDT...

At 107 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving northeast at 40 mph.

Wind gusts up to 45 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Roanoke Rapids, Louisburg, Littleton, Weldon, Castalia, Centerville,
Ingleside, Medoc Mountain State Park, Aventon and Arcola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3651 7790 3650 7782 3648 7776 3649 7773
      3648 7768 3648 7765 3647 7764 3645 7763
      3643 7760 3611 7791 3598 7819 3612 7839
      3655 7791 3654 7790
TIME...MOT...LOC 1707Z 234DEG 33KT 3612 7818

CA
Special weather statement, Jun 3, 1:23 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Raleigh NC
123 PM EDT Thu Jun 3 2021

NCZ073-074-083-084-031815-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
123 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT ANSON...SOUTHWESTERN
MONTGOMERY...NORTHWESTERN RICHMOND AND SOUTHEASTERN STANLY COUNTIES
UNTIL 215 PM EDT...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sturdivants, or 8 miles west of Wadesboro, moving
northeast at 25 mph.

Wind gusts up to 45 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Wadesboro, Ansonville, Polkton, Norwood, Mount Gilead, Ellerbe,
Lilesville, Morven, Peachland and Norman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3520 8028 3535 7994 3514 7968 3481 8005
      3482 8032
TIME...MOT...LOC 1722Z 232DEG 20KT 3498 8022

CA

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:10 PM EDTSpecial Weather StatementRAHWayne50 min
Jun 3, 3:02 AM EDTAreal Flood AdvisoryRAHChatham, Wake3 hr
Jun 3, 3:23 AM EDTFlash Flood WatchRAHAnson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 18 more24 hr
Jun 3, 8:21 AM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Wayne, Wilson4 hr
Jun 3, 12:29 PM EDTSpecial Weather StatementRAHFranklin46 min
Jun 3, 12:50 PM EDTSpecial Weather StatementRAHWayne40 min
Jun 3, 1:01 PM EDTSpecial Weather StatementRAHHalifax29 min
Jun 3, 1:08 PM EDTSpecial Weather StatementRAHFranklin52 min
Jun 3, 1:41 PM EDTSpecial Weather StatementRAHHalifax64 min
Jun 3, 1:45 PM EDTSpecial Weather StatementRAHWayne, Wilson60 min
Jun 3, 2:13 PM EDTSpecial Weather StatementRAHMontgomery32 min
Jun 3, 2:19 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston, Sampson, Wayne4 hr
Jun 3, 2:39 PM EDTSpecial Weather StatementRAHChatham, Durham51 min
Jun 3, 3:05 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash115 min
Jun 3, 3:17 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Granville, Orange, Wake118 min
Jun 3, 3:37 PM EDTFlash Flood WarningRAHEdgecombe, Halifax, Nash3 hr
Jun 3, 3:41 PM EDTFlash Flood Warning Considerable damage threatRAHFranklin, Halifax, Warren3 hr
Jun 3, 4:22 PM EDTFlash Flood Warning Considerable damage threatRAHWayne3 hr
Jun 3, 4:27 PM EDTFlash Flood Warning Considerable damage threatRAHChatham, Durham, Granville, Orange, Person112 min
Jun 3, 4:33 PM EDTSpecial Weather StatementRAHGuilford57 min
Jun 3, 4:58 PM EDTAreal Flood AdvisoryRAHFranklin, Granville, Vance, Wake, Warren95 min
Jun 3, 5:57 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Johnston, Sampson, Wayne3 hr
Jun 3, 7:47 PM EDTAreal Flood AdvisoryRAHEdgecombe, Wilson105 min

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.